Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 200, NWS Tulsa, OK

May 8, 20094 counties in Arkansas; Adair County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 8, 2009, 11:34 PM CDT for 4 counties in Arkansas; Adair County, Sequoyah County, Oklahoma. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2009, 11:34 PM CDT (04:34 UTC)
Expired
May 9, 2009, 12:30 AM CDT
In force
56 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Washington County, AR, Adair County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 36 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 5:52 PM CDTTornado WatchSPC11 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 391 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
391 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
971 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 090434
SVRTSA
ARC033-047-131-143-OKC001-135-090530-
/O.NEW.KTSA.SV.W.0200.090509T0434Z-090509T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1134 PM CDT FRI MAY 8 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHEASTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  SOUTHWESTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
  NORTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
  NORTHEASTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 1230 AM CDT

* AT 1134 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  WINDS TO 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF
  SHORT...MOVING SOUTHEAST AT 20 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SHORT...
  NATURAL DAM...LEE CREEK...CEDARVILLE...FIGURE FIVE...CHESTER...
  RUDY...DYER...ALMA...MOUNTAINBURG...FERN AND MULBERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3538 9408 3562 9473 3587 9454 3576 9389
TIME...MOT...LOC 0435Z 298DEG 18KT 3565 9457

$$
1 follow-up statement
000 
WWUS54 KTSA 090508
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1208 AM CDT SAT MAY 9 2009

OKC001-135-090518-
/O.CAN.KTSA.SV.W.0200.000000T0000Z-090509T0530Z/
ADAIR OK-SEQUOYAH OK-
1208 AM CDT SAT MAY 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEQUOYAH AND
SOUTHEASTERN ADAIR COUNTIES IS CANCELLED...

LAT...LON 3538 9408 3552 9445 3558 9446 3584 9433
      3577 9396 3576 9396 3576 9389
TIME...MOT...LOC 0508Z 298DEG 18KT 3571 9399 3558 9411
          3551 9438

$$

ARC033-047-131-143-090530-
/O.CON.KTSA.SV.W.0200.000000T0000Z-090509T0530Z/
WASHINGTON AR-SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-
1208 AM CDT SAT MAY 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHWESTERN FRANKLIN...CRAWFORD...NORTHEASTERN SEBASTIAN AND
SOUTHEASTERN WASHINGTON COUNTIES...

AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BIDVILLE TO PINEY TO FIGURE FIVE...MOVING SOUTHEAST AT
20 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RUDY...PINEY...
FERN...FURRY...PLEASANT HILL...CONCORD...ALMA...DYER AND MULBERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3538 9408 3552 9445 3558 9446 3584 9433
      3577 9396 3576 9396 3576 9389
TIME...MOT...LOC 0508Z 298DEG 18KT 3571 9399 3558 9411
          3551 9438

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 9:35 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, May 8, 9:35 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
935 PM CDT FRI MAY 8 2009

.DISCUSSION...
BOUNDARY THAT APPEARS TO BE DOING THE BULK OF THE INITIATION OF THE
THUNDERSTORMS TONIGHT APPEARS NEARLY STATIONARY TONIGHT. HAVE ADJUSTED
THE NORTHERN PORTIONS OF THE FORECAST TO ACCOUNT FOR THE LACK OF
MOVEMENT. ALSO HAVE UPDATED TO CURRENT TRENDS. CAPPING STILL SEEMS
TO BE AN IMPORTANT FEATURE AND PREVENTING WIDESPREAD THUNDERSTORMS
IN THE VERY MOIST AND UNSTABLE AIR OF SOUTHEAST OKLAHOMA.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...10
LONG TERM....15
Hazardous weather outlook, May 8, 5:04 PM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT FRI MAY 8 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT FRI MAY 8 2009

...THREAT OF SEVERE WEATHER AND HEAVY RAINFALL CONTINUES...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

TORNADO.
RISK...LIMITED.
AREA...ALONG AND SOUTH OF INTERSTATE 40.
ONSET...IMMINENT.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...ALONG AND SOUTH OF BRISTOW...TO WAGONER OKLAHOMA...TO
               SPRINGDALE AND EUREKA SPRINGS ARKANSAS LINE.
ONSET...IMMINENT.

AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA SOUTH OF INTERSTATE 40.

FLASH FLOOD.
RISK...ELEVATED.
AREA...ALONG AND SOUTH OF A MCALESTER TO FORT SMITH LINE.
ONSET...THIS EVENING.

AREA AT GREATEST RISK..FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL
                               ARKANSAS.

HEAVY RAIN.
RISK...LIMITED.
AREA...ALONG AND SOUTH OF BRISTOW...TO WAGONER OKLAHOMA...TO
               SPRINGDALE AND EUREKA SPRINGS ARKANSAS LINE.
ONSET...IMMINENT.

DISCUSSION...
THE STRONG CAPPING INVERSION HAS BEEN WEAKENING QUICKLY THE PAST
FEW HOURS AND SHOWER AND THUNDERSTORMS ARE TRYING TO DEVELOP
ALONG A COLD FRONT THAT STRETCHED FROM NEAR OKMULGEE TO NORTH
OF TAHLEQUAH AND BENTONVILLE ARKANSAS. SHOWERS AND THUNDERSTORMS
WERE TRYING TO FORM JUST BEFORE 5 PM ALONG THIS FRONT IN OKLAHOMA.
THE STORMS ARE EXPECTED TO QUICKLY DEVELOP THIS EVENING
AND WITH STRONG INSTABILITY WILL QUICKLY TRANSITION TO SEVERE
WEATHER.  WHILE MOST STORMS INITIALLY WILL REMAIN CONFINED TO
THE FRONTAL ZONE...WHICH WOULD LIMIT TORNADIC POTENTIAL...THERE
REMAINS A LIMITED TORNADIC THREAT GIVEN THE POTENTIAL FOR DEVIANT
STORM MOTIONS IN SUCH AN UNSTABLE ATMOSPHERE.  AS THE EVENT
UNFOLDS...A LARGE THUNDERSTORM COMPLEX IS POSSIBLE ACROSS
SOUTHEAST OKLAHOMA WHERE THE FRONTAL BOUNDARY WILL SLOW...
INCREASING THE RISK FOR FLASH FLOODING. AT THIS TIME...RAIN
FALL IS EXPECTED TO BE LIMITED BY THE SPEED OF THE STORMS BUT
SHOULD MULTIPLE STORMS MOVE OVER THE SAME AREA...THE CUMULATIVE
FROM THE STORMS COULD CAUSE FLASH FLOOD PROBLEMS AND THIS
WILL BE MONITORED CLOSELY.  ALSO...SEVERAL AREA RIVERS REMAIN
IN FLOOD AND WILL BE SLOW TO RECEDE GIVEN ANY FURTHER HEAVY
RAINFALL TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE DAILY THROUGH THE MIDDLE
OF NEXT WEEK.  THE FOCUS WILL BE THE STALLED FRONTAL
BOUNDARY THROUGH EARLY NEXT WEEK...WITH THE NEXT STORM
SYSTEM AND FRONTAL PASSAGE BY MID NEXT WEEK.  HEAVY RAINFALL
WILL REMAIN A CONCERN THROUGH THE WEEKEND...ESPECIALLY OVER
SOUTHEAST OKLAHOMA.  ADDITIONALLY...THERE WILL LIKELY
REMAIN SOME LEVEL OF SEVERE WEATHER POTENTIAL WITH EACH
THUNDERSTORM EVENT DURING THE NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 8, 10:10 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     HAIL             8 W EUFAULA             35.29N 95.72W
05/08/2009  E1.50 INCH       MCINTOSH           OK   EMERGENCY MNGR

&&

JDS
Special weather statement, May 8, 10:32 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1032 PM CDT FRI MAY 8 2009

OKZ063-068-069-090400-
ADAIR OK-CHEROKEE OK-DELAWARE OK-
1032 PM CDT FRI MAY 8 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN DELAWARE AND NORTHERN ADAIR

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN CHEROKEE

AT 1033 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES SOUTH OF SCRAPER...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...PROCTOR...BALLARD...
ELDON AND SCRAPER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ALERT IS UPGRADED TO A WARNING.

LAT...LON 3626 9472 3605 9454 3591 9487 3606 9499
TIME...MOT...LOC 0333Z 236DEG 15KT 3604 9483
Local storm report, May 8, 10:46 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1046 PM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             BRAGGS                  35.66N 95.20W
05/08/2009  E1.00 INCH       MUSKOGEE           OK   PUBLIC

            LOTS OF HAIL...COVERING THE GROUND

&&

JDS
Special weather statement, May 8, 11:14 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1114 PM CDT FRI MAY 8 2009

OKZ073-075-090500-
LATIMER OK-PITTSBURG OK-
1114 PM CDT FRI MAY 8 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CENTRAL PITTSBURG AND NORTHWESTERN LATIMER

AT 1114 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES NORTHEAST OF MCALESTER...MOVING NORTHEAST AT 20 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MCALESTER...
ALDERSON...KREBS...BLOCKER AND FEATHERSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3518 9555 3498 9542 3488 9574 3502 9584
TIME...MOT...LOC 0414Z 242DEG 16KT 3497 9574
Local storm report, May 8, 11:21 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1121 PM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             3 N GORE                35.57N 95.12W
05/08/2009  E2.50 INCH       SEQUOYAH           OK   PUBLIC

&&

JDS
Local storm report, May 8, 11:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CDT FRI MAY 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             1 N VIAN                35.51N 94.97W
05/08/2009  E3.00 INCH       SEQUOYAH           OK   LAW ENFORCEMENT

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 9:46 PM CDTSpecial Weather StatementTSABenton44 min
May 8, 10:06 PM CDTSevere Thunderstorm WarningTSABenton, Washington54 min
May 8, 10:54 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington66 min
May 8, 11:28 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian62 min
May 8, 11:58 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington62 min
May 9, 12:23 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian67 min
May 8, 7:19 PM CDTSpecial Weather StatementTSAMayes41 min
May 8, 7:58 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes62 min
May 8, 8:52 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware53 min
May 8, 8:53 PM CDTSpecial Weather StatementTSAOkfuskee67 min
May 8, 9:09 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee66 min
May 8, 9:36 PM CDTSpecial Weather StatementTSAMuskogee24 min
May 8, 9:44 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee61 min
May 8, 9:54 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okmulgee, Pittsburg37 min
May 8, 9:58 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner62 min
May 8, 10:24 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah36 min
May 8, 10:32 PM CDTSpecial Weather StatementTSAAdair28 min
May 8, 10:39 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee30 min
May 8, 10:41 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee64 min
May 8, 10:41 PM CDTSevere Thunderstorm WarningTSAMcIntosh26 min
May 8, 10:46 PM CDTTornado WarningTSAMuskogee, Sequoyah44 min
May 8, 11:14 PM CDTSpecial Weather StatementTSAPittsburg46 min
May 8, 11:20 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg40 min
May 8, 11:30 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg22 min
May 8, 11:38 PM CDTSpecial Weather StatementTSALatimer37 min
May 8, 11:40 PM CDTTornado WarningTSAHaskell, LeFlore, Sequoyah50 min
May 8, 11:57 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg25 min
May 9, 12:36 AM CDTSpecial Weather StatementTSAPittsburg24 min
May 9, 12:42 AM CDTSevere Thunderstorm WarningTSAPittsburg33 min
May 9, 1:03 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg42 min
May 9, 1:31 AM CDTSpecial Weather StatementTSAPittsburg29 min
May 9, 1:32 AM CDTSpecial Weather StatementTSALatimer, LeFlore58 min
May 9, 2:17 AM CDTSpecial Weather StatementTSALeFlore58 min
May 9, 10:59 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg46 min
May 9, 11:47 AM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha43 min
May 9, 11:55 AM CDTSpecial Weather StatementTSAChoctaw35 min
May 9, 12:03 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha57 min
May 9, 12:27 PM CDTSpecial Weather StatementTSAChoctaw33 min
May 9, 12:31 PM CDTSevere Thunderstorm WarningTSAChoctaw44 min
May 9, 1:15 PM CDTAreal Flood AdvisoryTSAChoctaw, Pushmataha2 hr
May 9, 1:17 PM CDTSpecial Weather StatementTSAChoctaw28 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2009Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.